I've been on the 300mg dosage for about a week now and I feel better than I did on the 150mg (extremely nauseous and anxious) I do feel more awake and have more energy. I haven't experienced insomnia if I work out during he day. My question is after working out (I run and do HIIT) I feel like my heart is going to beat out of my chest and I'm shaking like crazy. It takes me a good 10 min to calm down from the shakes, nothing violent just shaky hands kind off like when you had too much sugar as a kid. I track my BP and it's been a bit high for me ( I usually run 110-118 for systolic 70-75 diastolic and I've been registering 121-125 and 80 ish this past week) is this normal? Will it eventually pass? I really like Wellbutrin since it helps me control my binge disorder, I really don't want to give it up. Thanks!
Anyone experiencing rapid heart rate after working out while taking Wellbutrin XL 300mg?
Question posted by drom23 on 11 July 2017
Last updated on 16 July 2017 by Elwoodscoop
Your blood pressure isn't that high. Don't worry. When I don't take my clonidine my bp will go as high as 150/105, that's high. Risk of stroke/ heart failure.
drom23; Being that you just changed the dose a week ago this really is normal. And may take another week to settle you back down. Might be a good idea for this week cut it a bit shorter then go back to your normal routine If you have in droughts at all check with your doctor but this is all the normal when you either start or up the dose for 1 to 2 weeks. Good luck glad you got something that is helping you.
You may want to give it a couple of more weeks with the upped dose to see if you BP settles down. But this is something that you should discuss with your doctor.
Hope it all works out for you... literally:)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.